# SDR CA150623012

- Difficulty date: June 22, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 8,450 hours
- Engine: Pwc PW150A
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panel
- Part number: 2B11642AJE
- Condition: Corroded
- Location: Fa Seat
- Part time: 9,674 hours
- Component: Seat, Bfgoodrich, 21243CB
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE LINE MX CHECK, LEVEL 2 CORROSION WAS FOUND ON THE AFT FLIGHT ATTENDANT SEAT ASSEMBLY LOCATED AT THE REAR OF THE CABIN.  ACFT CURRENTLY ON MEL.  THE CORROSION WAS PRESENT ON THE LOWER RT & LT SIDE PANEL AS WELL AS THE LOWER FRONT CROSSBEAM.  LT SIDE PANEL PN 2B1164-1AJE, RT SIDE PANEL PN 2B1164-2AJE, FRONT BEAM PN 2B1194-1AJE.
